# SDR 05FDEA00850

- Difficulty date: April 5, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION.  FLOORBEAM NR 34 R L OF CENTER LINE.  COMPLIED WITH FEDEX EA NR 6-5310-87772 AND CLASSIFIED AS A MINOR REPAIR PER FEDEX EA NR 6-5310-87772 AND FEDEX GMM 6-2-100.
